Not noticed any serious side effects except they seem to pass through my system very quickly. I take 3 x 500mm tablets in the evening around 7:00pm and it is not unusual to pass them the next morning around 12 hrs later - intact. Is this normal?
I too had a problem similar to yours when I first started with the Metformin.
I talked with my endocinologist about it and have since read in several publications that it is indeed normal. According to all of them, the "good" has been absorbed and that is just an outside "shell" for the medicine in it.
Anyway, after using it for almost a year, I do not see this happening anymore.
- Metformin Information for Consumers
- Metformin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Metformin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 24 Jun 2010 • 1 answer
Metformin - for the last three months I have been taking one tablet a day for my type 2 diabetes in?
Posted 30 May 2013 • 1 answer
Posted 2 Oct 2013 • 3 answers
Metformin - I am about to start taking Meformin- 500 G. If I will experience side effects when will?
Posted 12 Jan 2014 • 1 answer
It has been two months that I have been taking Metformin 500. Side effects are not good. Have heard?
Posted 3 Aug 2015 • 0 answers